# SDR QXEA0200063

- Difficulty date: January 11, 2002
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 10,006 hours, 14,020 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - WEB RIVET HOLES FOR SPR BOX INBOARD BRACKET HOLES ARE ELONGATED.  REPAIRED IAW HORIZON AIR EA 4-54-214.
